# SDR MWEA020113

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5911418101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND BARE METAL ON STRINGER AT STATION 604 TO 622.  STRINGER IS LOCATED BETWEEN KEEL AND LONGERON 29 LEFT.  REMOVED AND REPLACED HAT CHANNEL AND FASTENERS.
